I just told my husband that I was talking to some people on here and he says to stay off the internet. He says that I could be talking to serial killers that I do not know who I'm talking to. He is a very private person and very strong in his beliefs. If I was to tell him that I gave in to the subutex he might go crazy. I'm shaking and scared and I just don't know what I'm going to do. So far, none of the doctors could help me. The one I'm seeing now is saying I'm on such a low dose and not to worry about it or ween slowly. I just can't do it. I wonder if there are people who killed themselves because they lost hope? There just is not enough good help out there and maybe this doctor Jeffrey in Fondulac Wi. may be able to help me but I'm not ready to go through that suffering again. I'm suffering now but I remember without the subutex how unbearable it was. It's indescribable. I'm going to watch his youtube videos again and go to his web page. All my husband does is blame me for not listening to him and listening to the doctor when he put me on this stuff. My husband does not believe in medicine. Yes, he was right but how was I to know? I was told it is not addicting and easy to come off of and that I could stay on it the rest of my life. I can not live like this for the rest of my life. Laura
Dont be scared,we all understand and are here for you,alot dont believe in the internet or talking on it,but i found since coming on this site-it has helped me loads and also have met some lovely people,not everyone out there is bad,although i know your husband is prob just worried for you.
I'm sorry to hear the situation you are in,i understand how hard it is when a loved one does not understand or does not believe in meds and thinks if you just follow docs advice all would be well,but unfortunately for those of us it is not so black and white,it would be a hell ofa lot easier if it was but no chance!!
You dont need blame to add to your list of problems,it is hard enough for you to cope with wanting to come off this,your husband should understand this and he needs to,but i get it,there are some like your hubby who cant see past the"get on and over it"thing.
Dont think of killing yourself or even imagine that that is a way out coz it is not,are you attending therapy to assist with you wanting to come off?Maybe you hub could attend with you?So you can have a third person in the room to explain your feelings to him?I'm sorry i cannot be of more help,i do feel for you and i pray your husband will learn to cope better with things and help you get through this tough time!!
Wish you all the best,take care and stay strong!
hi laura, so saddend to hear yur anguish!! laura, ive been on subutex in the past, i didnt like it much, so i kept reducing, with some valium for anxiety/sleep, and thank God, i finally got off them. But now im on the fentanyl patches and they are even more addictive. As for yur hubby, my advice is, as hard as it may feel, you need to block out his negativity and focus on getting yurself better cos its YOU thats going through this experience, and its YOU thats having to put up with Good n Bad days/times. when he asks you why yur a lil withdrawn, be honest and tell him how you feel,again&again&again... Until he can at least Accept the process yur going through to heal yurself. good luck and dont hesitate to chat when you need to.
Hi Laura - just keep in mind that all you have to handle right now is - now. You don't need to focus on the future or what might happen - just focus on now. And tomorrow can worry about itself. There is always hope sweetie - always. Sounds like it might be a good idea to have someone to talk to - a doctor, therapist, minister, someone both you and your husband respect. It might help you now to get some of this off of you and to help your husband be able to see a little grey in the black and white thinking. But for now, just someone you can talk to for a bit. You go ahead and do what you need to do - stay on the Subutex if that is what is right for you. You are the only expert there is on YOU so no one can possibly know what is right for you except yourself. Hang in there! Come back and let us know how you are doing ok?
Larsy, this is a safe site. The people here are about you. I want you to hang on and listen to these people. Go to Pattihans site and read her profile, also friend her and tell her I sent you there. She is really good with this and can help you, she has been there. Please keep in touch and good thoughts, will keep you in my prayers.
Larsy, first of all I believe it is your right to choose your friends. Whether they be internet or your doctor or neighbor. This is your choice, Do not let your husband make your decidions for you.This is a great site for the problem you are having. I do not personally have this problem, but there are plenty of others that do & can help you by advice & just someone to vent to. I don't think your husband is a doctor so he is not qualified to make answers for you. Please find a doctor you trust & stay with the site. God Bless...
I just saw this post and was amazed at how much your story was lik my own! I read that you stated something about Fond du lac WI and i too am in northern WI. I added you as a friend so I could ask you a private question regarding Doctors, clinics etc.
Thanks and feel free to respond to me anytime... Sorrya (Ann)
Your Husband sounds like a complete DOUCHE BAG!! maybe you should ask yourself if anyone ever killed their douchebag husband in your state of mind not themselves. You do seem to be on a lot of different medications... all those toxic substances running through you at once cannot be healthy?? I was at 2mg for 8 months when I jumped off and I felt crappy for 2 weeks but nothing compared to heroin/morphine withdrawal and after 3 weeks I felt great. You should divorce your husband if he doesnt remember the part that said for better or WORSE. ;-) GOOD LUCK!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Aug 2012 • 11 answers
Updated 11 Oct 2018 • 8 answers
Updated 16 Jul 2017 • 3 answers
Updated 18 Feb 2014 • 3 answers
Updated 29 May 2013 • 3 answers